Papers of School of Mathematics

  • Papers in Journals:
  • List of Papers
  • Papers Published
  • Papers to Appear
  • Refereed Papers in:
  • Proceedings
  • Handbooks
  • Books (Collected Articles)
  • Search for Papers
  • List of all Papers

  • Pages: 1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22 23 24 25 26 27 28 29 30 31 32 33 34 35 36 37 38 39 40 41 42 43 44 45 46 47 48 49 50 51 52 53 54 55 56 57 58 59 60 61 62 63 64 65 66 67 68 69 70 71 72 73 74 75 76 77 78 79 80 81 82 83 84 85 86 87 88 89 90 91 92 93 94 95 96 97 98 99 100 101 102 103 104 105 106 107 108 109 110 111 112 113 114 115 116 117 118 119 120 121 122 123 124 125 126 127 128 129 130 131 132 133 134 135 136 137 138 139 140 141 142 143 144 145 146 147 148 149 150 151 152 153 154 155 156 157 158 159 160 161 162 163 164 165 166 167 168 169 170 171 172 173 174 175 176 177 178 179 180 181 182 183 184 185 186 187 188 189 190 191 192 193 194 195 196 197

      [Search Papers] [Print this List]
    1171. M. Behboodi (Joint with R. Beyranvand),
    Strong zero-divisors of non-commutative rings,
    J. Algebra Appl. 8(2009), 565-580  [abstract]   
     
    1172. M. Behboodi (Joint with M. J. Noori),
    Zariski-like topology on the classical prime spectrum of a module,
    Bull. Iranian Math. Soc. 35(2009), 253-269  [abstract]   
     
    1173. M. Behboodi (Joint with M. Baziar),
    Classical primary submodules and decomposition theory of modules,
    J. Algebra Appl. 8(2009), 351-362  [abstract]   
     
    1174. S. Nasseh (Joint with Y. Yoshino),
    On Ext-indices of ring extensions,
    J. Pure Appl. Algebra 213(2009), 1216-1223  [abstract]   
     
    1175. A. R. Moghaddamfar (Joint with S. M. H. Pooya, S. Navid Salehy, and S. Nima Salehy),
    A symbolic evaluation of determinants of matrices with recursive entries,
    Lobachevskii J. Math. 30(2009), 46-56  [abstract]   
     
    1176. S. Ghassemi, S. Khoeini Moghaddam and R. Mansouri,
    Lensing effects in inhomogeneous cosmological models,
    Phys. Rev. D 79(2009), 102002  [abstract]   
     
    1177. A. Abdollahi (Joint with A. Mohammadi Hassanabadi),
    Non-cyclic graph associated with a group,
    J. Algebra Appl. 8(2009), 243-257  [abstract]   
     
    1178. S. Akbari and E. Ghorbani (Joint with A. Mahmoodi),
    On graphs whose star sets are (co-)cliques,
    Linear Algebra Appl. 430(2009), 504-510  [abstract]   
     
    1179. S. Akbari and E. Ghorbani (Joint with M.R. Oboudi),
    Edge addition, singular values, and energy of graphs and matrices,
    Linear Algebra Appl. 430(2009), 2192-2199  [abstract]   
     
    1180. A. R. Ashrafi (Joint with M. H. Khalifeh and H. Yousefi-Azari),
    The first and second Zagreb indices of some graph operations,
    Discrete Appl. Math. 157(2009), 804-811  [abstract]   
     

    back to top

    Pages : 1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22 23 24 25 26 27 28 29 30 31 32 33 34 35 36 37 38 39 40 41 42 43 44 45 46 47 48 49 50 51 52 53 54 55 56 57 58 59 60 61 62 63 64 65 66 67 68 69 70 71 72 73 74 75 76 77 78 79 80 81 82 83 84 85 86 87 88 89 90 91 92 93 94 95 96 97 98 99 100 101 102 103 104 105 106 107 108 109 110 111 112 113 114 115 116 117 118 119 120 121 122 123 124 125 126 127 128 129 130 131 132 133 134 135 136 137 138 139 140 141 142 143 144 145 146 147 148 149 150 151 152 153 154 155 156 157 158 159 160 161 162 163 164 165 166 167 168 169 170 171 172 173 174 175 176 177 178 179 180 181 182 183 184 185 186 187 188 189 190 191 192 193 194 195 196 197  

    footer
     

    webmaster | ipmic@ipm.ir   Copyright © 2012, All rights reserved.